# SDR MZZA2009040600036

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 32,141 hours, 12,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Frayed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ESCAPE SLIDE LATCH CABLE FOUND WORN.  L-1 DOOR ESCAPE SLIDE LATCH REMOVED AND REPLACED IAW AMM 25-66-01, REV 38.
